VOL. 22 · NO. 1 | March 1978
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 22 (1), (March 1978)
No abstract available
Articles
Joan L. Dyer
Illinois J. Math. 22 (1), 1-30, (March 1978) DOI: 10.1215/ijm/1256048829
KEYWORDS: 20H05
No abstract available
A. P. Ogg
Illinois J. Math. 22 (1), 31-35, (March 1978) DOI: 10.1215/ijm/1256048830
KEYWORDS: 14G25, 14K15
No abstract available
Calixto P. Calderon
Illinois J. Math. 22 (1), 36-40, (March 1978) DOI: 10.1215/ijm/1256048831
KEYWORDS: 44A25
No abstract available
H. Kharaghani
Illinois J. Math. 22 (1), 41-48, (March 1978) DOI: 10.1215/ijm/1256048832
KEYWORDS: 22A20, ‎43A07‎
Daniel M. Oberlin
Illinois J. Math. 22 (1), 49-53, (March 1978) DOI: 10.1215/ijm/1256048833
KEYWORDS: 43A22
No abstract available
Ching Chou
Illinois J. Math. 22 (1), 54-63, (March 1978) DOI: 10.1215/ijm/1256048834
KEYWORDS: 43A05, 54H20‎, 28A65
No abstract available
Thomas E. Armstrong, Karel Prikry
Illinois J. Math. 22 (1), 64-78, (March 1978) DOI: 10.1215/ijm/1256048835
KEYWORDS: 28A32
Surjit Singh Khurana
Illinois J. Math. 22 (1), 79-80, (March 1978) DOI: 10.1215/ijm/1256048836
KEYWORDS: 46E10
No abstract available
M. J. Kohn
Illinois J. Math. 22 (1), 81-89, (March 1978) DOI: 10.1215/ijm/1256048837
KEYWORDS: 42A92
No abstract available
J. R. J. Groves
Illinois J. Math. 22 (1), 90-95, (March 1978) DOI: 10.1215/ijm/1256048838
KEYWORDS: 20E15
No abstract available
René Ruchti
Illinois J. Math. 22 (1), 96-107, (March 1978) DOI: 10.1215/ijm/1256048839
KEYWORDS: 55D20, 55D35
No abstract available
Michael Aschbacher
Illinois J. Math. 22 (1), 108-125, (March 1978) DOI: 10.1215/ijm/1256048840
KEYWORDS: 20D05
No abstract available
John Brillhart, Patrick Morton
Illinois J. Math. 22 (1), 126-148, (March 1978) DOI: 10.1215/ijm/1256048841
KEYWORDS: 10L10
H. Alexander
Illinois J. Math. 22 (1), 149-160, (March 1978) DOI: 10.1215/ijm/1256048842
KEYWORDS: 32E20
No abstract available
George K. Francis
Illinois J. Math. 22 (1), 161-170, (March 1978) DOI: 10.1215/ijm/1256048843
KEYWORDS: 30A46
No abstract available
M. B. Abrahamse
Illinois J. Math. 22 (1), 171-176, (March 1978) DOI: 10.1215/ijm/1256048844
KEYWORDS: 47B20
No abstract available
Back Matter
Illinois J. Math. 22 (1), (March 1978)
No abstract available
Back to Top